# SDR AALA202311027992

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737823
- Aircraft serial: 44461
- Aircraft time: 9,284 hours, 3,486 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHL. AFTER TAKE OFF DURING CLIMB THE ENGINE COWL ANTI-ICE VALVE FAILURE LIGHTS ILLUMINATED ON BOTH ENGINES. THE FLIGHT CREW ACCOMPLISHED THE QRH PROCEDURES AND LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE #1 ENGINE ANTI-ICE SYSTEM PER AMM 30-21-00-71-801 WITH NO FAULTS NOTED. (AALA202311020922) MAINTENANCE REPLACED THE #2 ENGINE ANTI-ICE VALVE PER AMM 30-21-11. (AALA202311027992)
